# SDR JJBA20220106009

- Difficulty date: January 6, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 44,219 hours, 26,704 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR SKIN, 1 LIGHTNING STRIKE ENTRY POINT SUSPECTED 12" FROM AFT SKIN EDGE AND 13.75 FROM TOP. SERVICE DOOR EXTERIOR SKIN 12" FROM AFT EDGE AND 13.75 FROM TOP EDGE. 1 LIGHTNING STRIKE REPAIRED WITH EXTERNAL DOUBLER.
